# SDR DL76L991184

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Row 3-10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED PROXIMITY LIGHTING INOP AT SEATS 3AB AND 10AB.  ALSO, LIGHT LENS COVERS MISSING.  RELAMPED PROXIMITY LIGHTING AT SEAT ROWS 3AB AND 10AB.  REPLACED MISSING LENS COVERS, LIGHTING OPS CKS OK.
